MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES DR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION
Model Number 93505
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by our product evaluation laboratory for a full examination.The male luer of coset flow-through housing had been completely broken.Broken male luer was not returned.Cross surface of broken luer was rough and uneven.No other visible damage was observed from returned unit.The report of co-set was cracked was confirmed.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, when monitoring the patient as part of postoperative care, this co-set was cracked causing blood leakage spilled on to the bed.There is no further information available.As per product evaluation findings, the manifold of this co-set was completely broken.Patient demographics were not available.

Brand Name
CO-SET PLUS FLOW-TRU HOUSING
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key20853239
Report Number2015691-2024-09289
Device Sequence Number7984547
Product Code KRB
UDI-Device Identifier07460691949973
UDI-Public(01)07460691949973(17)290203(11)240205(10)65583621
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K833997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93505
Device Lot Number65583621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown